# SDR SWAA2018010318810

- Difficulty date: November 21, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,290 hours, 17,205 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB CRACKED AT STAB STA 92.70, 3RD STIFFENER FROM THE FRONT OF THE RIB, LOWER INBOARD FLANGE.  REPAIRED RIB IAW SRM.
